Vertigo and Folfirinox?
Has anyone experienced vertigo attacks while undergoing Folfirinox treatment? My husband has been suffering from vertigo since 10/17 which was a week after treatment #3. He had a physical therapy appointment and had the epley maneuver done which took care of the vertigo but he still had some residual dizziness even after doing the vestibular exercises she had prescribed. The vertigo came back a week after treatment #4, he went back to the physical therapist and the epley maneuver did not work. She did another maneuver and he was okay for 2 days but now it's back again, so he will go back to the physical therapist tomorrow and hope for some resolution from it. However, treatment #5 is coming up on Tuesday, and I fear that it will happen again. He mentioned this to the nurse practitioner, and she said that it may be from the chemo being that chemo is a stress to the body. I've been looking into this online and have seen some references to ototoxicity from Platinum based chemo drugs. We definitely will be bringing the vertigo issue up to the oncologist on Tuesday, but I wanted to see if anyone else has had this issue. Thank you.